# SDR FDEA202111082792

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300*
- Aircraft serial: 715
- Aircraft time: 48,568 hours, 25,623 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: A57661001175
- Part serial: FH1422
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERRON UPPER SURFACE T/E AREA FOUND 1EA PUNCTURED COMPLIED WITH EA: 6-5750-T0365067 P1 TITLE: WING-FLIGHT SURFACES-RH AILERON   TRAILING EDGE WEDGE UPPER SURFACE REPAIR-SRM REPAIR-RSC TRACKING.THIS REPAIR   WAS A CATEGORY A REPAIR.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.
